# SDR DALA2017050803716

- Difficulty date: May 5, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N946DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53354
- Aircraft time: 45,241 hours, 37,586 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Fillet
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER LOWER FILLET HAS CHAFFING AND GOUGING MARKS ALONG THE INNER SKIN EDGE.  FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED DOUBLER AND FILLER IAW ERA 555243.
